Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Youssfi, A. and Benkirane, A. and El Moumni, M. (2014) Existence result for strongly nonlinear elliptic unilateral problems with L1-data. Complex Variables and Elliptic Equations, 59 (4). pp. 447-461.

Youssfi, A. and Benkirane, A. and El Moumni, M. (2013) Bounded solutions of unilateral problems for strongly nonlinear equations in Orlicz spaces. Electronic Journal of Qualitative Theory of Differential Equations.

This list was generated on Thu Jan 21 21:19:37 2021 CET.